003. On polynomially semibornological locally convex spaces

Math Journal: Portugaliae Math., Portugal, Vol. 45 Fasc. 3 (1988), 245-250.
Authors: Caldas, M.

Abstract
The purpouse of this article is to develop a polynomial version of semibornological locally convex spaces,analogous to the classical linear theory and to the holomorphic theory proposed by L. Nachbin and Aragona.


 

Filed Under: 1987-1990

Preprints

    Please, contact me for any preprint of papers.

Weather

    NiterĂ³i
    Clear
    Clear
    23°C
    real feel: 24°C
    humidity: 83%
    wind speed: 7 km/h NNW
    Forecast August 19, 2019
    day
    Showers
    Showers
    25°C
    wind speed: 11 km/h SSW
    Forecast August 20, 2019
    day
    Showers
    Showers
    23°C
    wind speed: 11 km/h SE